×

zbMATH — the first resource for mathematics

Semicharacters and solvable Lie groups. (English) Zbl 0406.22008

MSC:
22E25 Nilpotent and solvable Lie groups
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
43A05 Measures on groups and semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bernat, P., Conze, N., Duflo, M., Lévy-Nahas, M., Raïs, M., Renouard, P., Vergne, M.: Représentations des groupes de Lie résolubles. Paris: Dunod 1972 · Zbl 0248.22012
[2] Bourbaki, N.: Livre V: Intégration. Chap. V: Integration des mesures. Deuxième édition revue et corrigée. Paris: Hermann 1967
[3] Bourbaki, N.: Livre V: Intégration. Chap. VII?VIII. Mesure de Haar. Convolution et représentations. Paris: Hermann 1963
[4] Chevalley, C.: Théorie des groupes de Lie. Paris: Hermann 1968 · Zbl 0186.33104
[5] Connes, A.: Une classification des facteurs de type III. Ann. Sci. Ecole Norm. Sup.6, 133-252 (1973) · Zbl 0274.46050
[6] Combes, F.: Poids sur uneC*-algèbre. J. Math. Pures Appl.47, 57-100 (1968) · Zbl 0165.15401
[7] Combes, F.: Poids associé a une algebre Hilbertienne. Compositio Math.23, 49-77 (1971) · Zbl 0208.38201
[8] Dixmier, J.: Les algebrès d’operateurs dans l’espace Hilbertien. Paris: Gautier-Villars 1969
[9] Dixmier, J.: LesC*-algebrès et leurs représentations. Paris: Gautier-Villars 1969
[10] Dixmier, J.: Algèbres quasi-unitaires. Comment. Math. Helv.26, 275-322 (1952) · Zbl 0047.35601 · doi:10.1007/BF02564306
[11] Dixmier, J.: L’application exponentielle dans les groupes de Lie résolubles. Bull. Soc. Math. France85, 113-121 (1957) · Zbl 0077.25203
[12] Duflo, M.: Caractères des représentations des groupes résolubles associées a une orbite entière. Chap. V., IX in [1]
[13] Duflo, M., Raïs, M.: Sur l’analyse harmonique sur les groupes de Lie résolubles. Ann. Sci. Ecole Norm. Sup.9, 107-144 (1976) · Zbl 0324.43011
[14] Godement, R.: Sur la théorie des représentations unitaires. Ann. of Math.53, 68-124 (1951) · Zbl 0042.34606 · doi:10.2307/1969343
[15] Godement, R.: Mémoire sur la théorie des caractères dans les groupes localement compacts unimodulaires. J. Math. Pures Appl.30, 1-110 (1951)
[16] Godement, R.: Théorie des caractères. II. Définition et propriétés générales des caractères. Ann. of Math.59, 63-85 (1954) · Zbl 0055.02103 · doi:10.2307/1969833
[17] Guichardet, A.: Caractères des algèbres de Banach involutives. Ann. Inst. Fourier13, 1-81 (1962) · Zbl 0124.07003
[18] Haagerup, U.: Normal weights onW*-algebras. J. Functional Analysis19, 302-317 (1975) · Zbl 0304.46043 · doi:10.1016/0022-1236(75)90060-9
[19] Helgason, S.: Differential geometry and symmetric spaces. New York, London: Academic Press 1962 · Zbl 0111.18101
[20] Khalgui, M.S.: On the characters of connected solvable Lie groups. C.R. Acad. Sci. Paris284, 531-533 (1977) · Zbl 0343.22012
[21] Montgomery, D., Zippin, L.: Topological transformation groups. New York, London: Interscience 1955 · Zbl 0068.01904
[22] Moore, C.C.: Square integrable primary representations. Pacific J. Math.70, 413-427 (1977) · Zbl 0382.22004
[23] Pedersen, G.K., Takesaki, M.: The Radon-Nikodym theorem for von Neumann algebras. Acta Math.130, 53-87 (1973) · Zbl 0262.46063 · doi:10.1007/BF02392262
[24] Pukanszky, L.: Leçons sur les représentations des groupes. Paris: Dunod 1967
[25] Pukanszky, L.: On the characters and Plancherel formula for nilpotent groups. J. Functional Analysis1, 255-280 (1967) · Zbl 0165.48603 · doi:10.1016/0022-1236(67)90015-8
[26] Pukanszky, L.: On the unitary representations of exponential groups. J. Functional Analysis2, 73-113 (1968) · Zbl 0172.18502 · doi:10.1016/0022-1236(68)90026-8
[27] Pukanszky, L.: Characters of algebraic solvable groups. J. Functional Analysis3, 435-491 (1969) · Zbl 0186.20004 · doi:10.1016/0022-1236(69)90034-2
[28] Pukanszky, L.: Unitary representations of solvable Lie groups. Ann. Sci. Ecole, Norm. Sup.4, 457-608 (1971) · Zbl 0238.22010
[29] Pukanszky, L.: Characters of connected Lie groups. Acta Math.133, 81-137 (1974) · Zbl 0323.22011 · doi:10.1007/BF02392143
[30] Pukanszky, L.: Unitary representations of Lie groups with cocompact radical and applications. Trans. Amer. Math. Soc.236, 1-51 (1978) · Zbl 0389.22009 · doi:10.1090/S0002-9947-1978-0486313-9
[31] Takesaki, M.: Tomitas theory of modular Hilbert algebras and its applications. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0193.42502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.